# SDR TWAA0006423

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD CARGO DOOR, AFT SIDE OF DOOR, HAD CRACK AT LATCH CAM ON BOTH INSIDE AND OUTSIDE PAN.  INSTALLED DOUBLER PER 52-05, FIG 50 ON INSIDE CRACK.  INSTALLED DOUBLER PER 52-05, FIG 26A ON OUTSIDE CRACK.
